| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Weight, ethnicity, and race:unk.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of a -13.5/1.5/87 (sphere/cylinder/axis), tore/broke during injection/delivery into the patient's left eye (os) on (b)(6) 2022.The lens was intraoperatively implanted and removed.There were no patient injuries.Cause is reported as user error.On 22-dec-2022, the replacement lens was implanted and the problem was resolved.
Additional Manufacturer Narrative
Claim#: (b)(4).